# SDR HALA20240506122

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 8,720 hours, 9,533 cycles
- Engine: Iae PW1133GJM
- Engine time: 524 hours, 108 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Missing
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 ESN P770479 MISSING A LOOP HARNESS 4165KS AND MISSING A LOOP ELECTRIC RAIL ASSEMBLY. INSTALLED ENGINE 2 A LOOP ELECTRIC RAMP ASSY PER AMM 26-12-61. OPS CK GOOD.
